# SDR QXEA9700231

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000511
- Condition: Inoperative
- Location: Cabin
- Part time: 5,374 hours
- Component: Dhav, B2510202001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK GOOD.
